MAUDE Adverse Event Report: HOLOGIC SURGICAL PRODUCTS COSTA RICA, S.R.L NOVASURE SURESOUND; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC SURGICAL PRODUCTS COSTA RICA, S.R.L NOVASURE SURESOUND; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
I was reported on (b)(6) 2020 that a physician performed a novasure procedure on the patient, prior to the procedure a hysteroscopy was performed and there were no areas of injury.After the procedure physician stated that laparoscopy was performed and a fundal perforation was seen at fundus.No bowel injury was visualized.The perforation was not treated and that there are currently no additional details available about current patient status.
 
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Standard dhr review|a device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
NOVASURE SURESOUND
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC SURGICAL PRODUCTS COSTA RICA, S.R.L
562 parkway
coyol free zone building b24
san josé., alajuela 20102
CS  20102
MDR Report Key10823294
Report Number1222780-2020-00148
Device Sequence Number3334527
Product Code MNB
UDI-Device Identifier15420045501140
UDI-Public(01)15420045501140(10)20G30RK(17)220228
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberNS2013
Device Catalogue NumberNS2013
Device Lot Number20G30RK
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIO FREQUENCY CONTROLLER SN (B)(4)
Outcome Attributed to Adverse Event Other;